# SDR CALA2016102400809

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 60,755 hours, 13,453 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 75213290002
- Part serial: 2328
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB OUT THRU 14K FT CABIN ALT EICAS AND AUDIBLE WARNING. AIRCRAFT INTEGRITY OK. RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31- 02.
